MAUDE Adverse Event Report: NEW WORLD MEDICAL, INC AHMED GLAUCOMA VALVE; GLAUCOMA DRAINAGE DEVICE

NEW WORLD MEDICAL, INC AHMED GLAUCOMA VALVE; GLAUCOMA DRAINAGE DEVICE
Model Number FP7
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Intraocular Pressure Decreased (4468)
Date of Event 08/11/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The ifu for the reported product model was reviewed and confirmed to include hypotony as a known complication.The device history record for the reported lot was reviewed and no issues were observed.Product was manufactured, tested, and released per validated procedures.As the device is not available for return, no device malfunction could be confirmed.
 
Event or Problem Description
Potential device malfunction; vision worsening, chamber flattening.

Brand Name
AHMED GLAUCOMA VALVE
Common Device Name
GLAUCOMA DRAINAGE DEVICE
Manufacturer (Section D)
NEW WORLD MEDICAL, INC
10763 edison court
rancho cucamonga CA 91730
Manufacturer (Section G)
NEW WORLD MEDICAL, INC
10763 edison court
rancho cucamonga CA 91730
Manufacturer Contact
cristina avalos
10763 edison court
rancho cucamonga, CA 91730
9094664304
MDR Report Key23089346
Report Number1000125279-2025-00029
Device Sequence Number15914562
Product Code KYF
UDI-Device Identifier00892064002119
UDI-Public(01)00892064002119(11)250501(17)270501(10)D1925
Combination Product (Y/N)N
Initial Reporter CountryRP
PMA/510(K) Number
K230975
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 09/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberFP7
Device Catalogue NumberFP7
Device Lot NumberD1925
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2025
Initial Report FDA Received Date09/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient SexMale